# SDR J7SA2023092500372

- Difficulty date: September 16, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N98FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9300
- Aircraft time: 4,432 hours, 1,652 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC331000113
- Part serial: 5163
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

DIVERTED DUE TO WINDSHIELD SHATTERED DURING CRUISE AT FL430. AIRCRAFT LANDED WITHOUT INCIDENT AT LTFM. REPLACED PILOT WINDSHIELD IAW AMM 56-10-01. SATISFACTORY OP TEST WINDSHIELD IAW AMM 30-41-00-710-803. SATISFACTORY LEAK CHAT IAW AMM 56-00-00-790-801.
